MAUDE Adverse Event Report: KING SYSTEMS CORPORATION UNIVERSAL F2 ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

KING SYSTEMS CORPORATION UNIVERSAL F2 ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number LC395-6121Z
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
Elbow gas sampling port on the king/ambu universal breathing circuit came loose after 4-hour procedure and we were unable to re-seat the cap.Previously, this was a luer-lock cap, but it has recently changed by the manufacturer to be a push-on cap.Manufacturer response for circuit, breathing (w connector, adaptor, y piece), universal f2 anesthesia breathing circuit (per site reporter): they will investigate.

Brand Name
UNIVERSAL F2 ANESTHESIA BREATHING CIRCUIT
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
KING SYSTEMS CORPORATION
15011 herriman blvd
noblesville IN 46060
MDR Report Key12804980
Report Number12804980
Device Sequence Number11930484
Product Code CAI
UDI-Device Identifier00612649212166
UDI-Public(01)00612649212166(11)210910(17)230909(10)100057004
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/03/2021
Report Date (Section F) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLC395-6121Z
Device Catalogue NumberLC395-6121Z
Device Lot Number100057004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/12/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight72 KG
Patient RaceWhite
Date Report Sent to FDA11/03/2021